中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 10)

Items/Page:    Sort:
An Autonomous Information Collection and Dissemination Model for Large-Scale Urban Road Networks [期刊论文]
IEEE TRANSACTIONS ON INTELLIGENT TRANSPORTATION SYSTEMS, 2016-01-01, 卷号: 17, 期号: 4, 页码: 1085-1095
Zhang, Q; Zheng, H; Lan, JH; An, JW; Peng, H
  |  
 
Clustering-based acceleration for virtual machine image deduplication in the cloud environment [期刊论文]
JOURNAL OF SYSTEMS AND SOFTWARE, 2016-01-01, 卷号: 121, 页码: 144-156
Xu, JW; Zhang, WB; Zhang, ZY; Wang, T; Huang, T
  |  
 
Compensation by design [期刊论文]
Formal Aspects of Computing, 2014-01-01, 卷号: 26, 期号: 4, 页码: 623-676
Liu, Xi (1); Yang, Shaofa (2); Sanders, J.W. (3)

 
bump magnet of csrm [期刊论文]
Applied Superconductivity, IEEE Transactions on, 2006-01-01, 卷号: 16, 期号: 2, 页码: 1269-1270
Ma, L.Z.; Han, S.F.; Zhou, Z.Z.; Zhang, J.H.; He Yeping; Zhang, S.L.; Yuan, P.; Yuan, Y.J.; Xia, J.W.; Zhan, W.L.; Wei, B.W.
  |  
 
parallel reservoir integrated simulation platform for one million grid blocks case [会议论文]
International Symposium on Distributed Computing and Applications to Business, Engineering and Sciences, Wuhan, PEOPLES R CHINA, SEP 13-16,
Feng P; Cao JW; Sun JC
  |  
 
large scale petroleum reservoir simulation and parallel preconditioning algorithms research [期刊论文]
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2004-01-01, 卷号: 47, 页码: 32-40
Sun JC; Cao JW
  |  
 
teracluster lssc-ii - its designing principles and applications in large scale numerical simulations [期刊论文]
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2004-01-01, 卷号: 47, 页码: 53-68
Zhang LB; Chen SY; Li XL; Cao JW; Zhang WS; Gong XG
  |  
 
the membership problem for ideals of binomial skew polynomial rings [期刊论文]
COMMUNICATIONS IN ALGEBRA, 2003-01-01, 卷号: 31, 期号: 1, 页码: 97-102
Liu JW; Liu ZJ; Wang MS
  |  
 
The membership problem for ideals of binomial skew polynomial rings [期刊论文]
Communications in Algebra, 2003-01-01, 卷号: 31, 期号: 1, 页码: 97-102
Liu JW; Liu ZJ; Wang Mingsheng
  |  
 
numerical experiments of some krylov subspace methods for black oil model [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2002-01-01, 卷号: 44, 期号: 1-2, 页码: 125-141
Cao JW; Lai CH
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace